# SDR ASAA2017120922846

- Difficulty date: December 9, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 58,503 hours, 23,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 18 DEF INOP. GROUNDED - YES. RELAMPED EMERGENCY LIGHT ROW 18DEF IAW B737-900 AMM 33-51-03. OPS CK GOOD AT THIS TIME.
